Stability of a quadratic functional equation in quasi--Banach spaces
Bull. Korean Math. Soc. 2008 Vol. 45, No. 3, 587-600
Printed September 1, 2008
Abbas Najati and Fridoun Moradlou
University of Mohaghegh Ardabili, University of Tabriz
Abstract : In this paper we establish the general solution and investigate the Hyers--Ulam--Rassias stability of the following functional equation in quasi-Banach spaces. $$ \sum_{ \begin{subarray}{c} 1 \leq i < j \leq 4 \\ 1 \leq k < l \leq 4 \\
k, l \in I_{ij} \end{subarray}} f(x_{i}+x_{j}-x_{k}-x_{l}) =2\sum_{\small{ \begin{subarray}{c} 1 \leq i < j \leq 4
\end{subarray}}}f(x_{i}-x_{j}),$$ where $I_{ij}=\{1,2,3,4\}\setminus\{i,j\}$ for all $1 \leq i < j \leq4$. The concept of Hyers-Ulam-Rassias stability originated from Th. M. Rassias' stability theorem that appeared in his paper: On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. $\bf 72$ (1978), 297--300.
Keywords : Hyers--Ulam--Rassias stability, quadratic function, quasi-Banach space, $p$-Banach space
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd